EconPapers    
Economics at your fingertips  
 

Stochastic Differential Inclusions

Michał Kisielewicz
Additional contact information
Michał Kisielewicz: University of Zielona Góra

Chapter Chapter 6 in Set-Valued Stochastic Integrals and Applications, 2020, pp 195-210 from Springer

Abstract: Abstract In this chapter properties of stochastic differential inclusions are considered. The results of this chapter extend some result presented in the author monograph on the case of stochastic differential inclusions.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-40329-4_6

Ordering information: This item can be ordered from
http://www.springer.com/9783030403294

DOI: 10.1007/978-3-030-40329-4_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-40329-4_6